The Michigan Mathematical Journal

Invariant subspaces in VMOA and BMOA.

Dinesh Singh and U. N. Singh

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 41, Issue 2 (1994), 211-218.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004989

Digital Object Identifier
doi:10.1307/mmj/1029004989

Mathematical Reviews number (MathSciNet)
MR1278428

Zentralblatt MATH identifier
0854.46024

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 30D50 30H05: Bounded analytic functions 47A15: Invariant subspaces [See also 47A46]

Citation

Singh, Dinesh; Singh, U. N. Invariant subspaces in VMOA and BMOA. Michigan Math. J. 41 (1994), no. 2, 211--218. doi:10.1307/mmj/1029004989. https://projecteuclid.org/euclid.mmj/1029004989


Export citation